Martingales in Banach *-algebras.
Journal für die reine und angewandte Mathematik, Tome 273 (1975), pp. 49-56
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JRAM_1975__273_151539,
author = {Richard A. Al\`o},
title = {Martingales in {Banach} *-algebras.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {49--56},
year = {1975},
volume = {273},
zbl = {0299.46061},
url = {http://geodesic.mathdoc.fr/item/JRAM_1975__273_151539/}
}
Richard A. Alò. Martingales in Banach *-algebras.. Journal für die reine und angewandte Mathematik, Tome 273 (1975), pp. 49-56. http://geodesic.mathdoc.fr/item/JRAM_1975__273_151539/